# SDR AALA202206068080

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737
- Aircraft serial: 33330
- Aircraft time: 22,852 hours, 9,038 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR OFF HINGE. REINSTALLED DOOR. OPERATIONAL CHECK GOOD PER AMM 25-40-00.
